Nurofen Express 684mg Caplets 24s
Nurofen Express 684mg Caplets provide fast, effective relief from headaches and migraine pain in just one caplet. They contain a form of ibuprofen which breaks down easily in the body, making it easier for the body to absorb it into the bloodstream so it can get to the source of pain quickly.
Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) and works by changing the body's response to pain, swelling and high temperature.
For short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Adults, the elderly and children aged 12 years and over:
- Take one caplet with water, up to three times a day as required.
- Leave at least 4 hours between doses.
- Do not take more than three caplets in any 24 hour period.
If symptoms persist or worsen or if the product is required for more than 3 days for 12-18 year olds or 10 days for adults, consult a doctor.
- Active Ingredient: Ibuprofen 400mg (as Ibuprofen Lysine 684mg).
- Other Ingredients:Povidone, Sodium Starch Glycollate Type A, Magnesium Stearate, Hypromellose, Talc, Opaspray White M-1-111B (contains Hypromellose and Titanium Dioxide (E171) and Black Printing Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol.
Medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose. If you have heart problems, previously had a stroke or think that you might be at risk of these conditions (e.g. high blood pressure, diabetes or cholesterol or are a smoker), you should discuss your treatment with your doctor or pharmacist.
Ibuprofen belongs to a group of medicines which may impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that ibuprofen, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant.
There is a risk or kidney problems in dehydrated children and adolescents.
Do not take Nurofen Express 684mg Caplets if you:
- Are allergic to ibuprofen or any other ingredient in this product or to aspirin or other painkillers.
- Have (or have had two or more episodes of) a stomach perforation, ulcer or bleeding.
- Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines.
- Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
- Are taking other NSAIDS or more than 75mg aspirin per day.
- Have severe liver or kidney problems.
- Have heart problems, high blood pressure or blood coagluation disorder.
- Have breathing difficulties.
- Are in the last 3 months of pregnancy
- Are under 12 years old.
Take special care and check with a doctor or pharmacist before taking Nurofen Express 684mg Caplets if you:
- Have or have had asthma.
- Have kidney, heart, liver or bowel problems.
- Have high cholesterol or previously have had a heart attack or stroke.
- Have a history of gastrointensinal disease (such as ulcerative colitis, Crohn's disease).
- Have Systemic Lupus Erythematosus (SLE) - a condition of the immune system causing joint pain, skin changes and other organ disorders).
- Are a smoker.
- Are in the first six months of pregnancy or are breastfeeding.
Check with your pharmacist before taking Nurofen Express 684mg Caplets if you are taking any other mediciation, particularly:
- Corticosteroid tablets.
- Antibiotics (e.g. chloramphenicol or quinolones).
- Medicines to thin the blood or prevent clotting (e.g. warfarin).
- Medicines to stimulate your heart stimulants (e.g. glycosides) or treat high blood pressure.
- Medicines to help you pass water (diuretics).
- Medicines to temporarily suppress the immune system (e.g. methotrexate, ciclosporine, tacrolimus).
- Medicines for mania or depression (e.g. lithium or SSRIs).
- Mifepristone (for pregnancy termination).
- HIV medicines (e.g. zidovudine).